# SDR DALA2022090105887

- Difficulty date: August 28, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 9,032 hours, 4,009 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3095 -ATB- DUE TO ENG 1 BLEED LEAK MESSAGE. CORRECTIVE ACTION: FOUND FORWARD CLAMP AT PRE-COOLER EXCHANGER WITH NUT MISSING AND SEPARATED FROM THE EXCHANGER ASSEMBLY. R/R BOTH FORWARD AND AFT CLAMPS. OPS CHECK GOOD. (LP# 9007648)
